| Model Number |
FEM12040 |
| Medical Device Problem Codes |
Material Perforation (2205); Misfire (2532)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device for this malfunction has been returned to the manufacturer for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem12040 fluency plus endovascular stent graft was allegedly experienced misfire and material perforation.This information was received from one source.This malfunction involved one patient with no consequences.The (b)(6) male patient was (b)(6) lbs.
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the investigation is confirmed for material perforation and misfire.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem12040 fluency plus endovascular stent graft allegedly experienced misfire and material perforation.This information was received from one source.This malfunction involved one patient with no consequences.The 32 year old male patient was 220 lbs.